# SDR AALA201904086005

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N143AN
- Make and model: Airbus A321-231
- Aircraft serial: 6745
- Aircraft time: 12,217 hours, 4,581 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: FR240006
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR POWER ASSIST BOTTLE PRESSURE LOW. MAINTENANCE SERVICED POWER ASSIST BOTTLE TO PROPER PRESSURE PER STANDARD PRACTICES AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
